# SDR ASAA1048146

- Difficulty date: July 23, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430175
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FOREFLAP UPPER SURFACE HAS DELAMINATION ON EXISTING REPAIR.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR.
